# SDR CKSA97466

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION FOUND LEVEL 2 CORROSION, SEAT TRACK LBL 20 CORROSION STA 1540.  CORROSION FOUND TO BE BEYOND ALLOWABLE LIMITS IAW DC8 SRM 53-2-3 FIG 12.  REPAIRED IAW SRM 53-2-3 FIG 14.  CORROSION TASK CARD NUMBER 465L-0551.  NON-ROUTINE TASK CARD NUMBER 110897.
